# SDR SWIA20240411

- Difficulty date: April 11, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR PIANO HINGE ON FUSELAGE HAS A CHAFED LUG, FLAGGED.   (C-CHECK RO 5/25/2024)   REPLACE PAX DOOR PIANO HINGE (FUSELAGE SIDE) IAW CRJ 700 SRM 53-21-23-201-007-A01 PAGE 203, PARAGRAPH 4.R.AND CRJ 700 SRM 51-23-00-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01 AND REFERENCE DWG SH670-31810 REV. AE.COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
